Advertisement

Communications in Mathematical Physics

, Volume 125, Issue 1, pp 147–152 | Cite as

An index theorem for super derivations

  • Arthur Jaffe
  • Andrzej Lesniewski
Article
  • 52 Downloads

Abstract

We show that the Chern character given by a super-KMS functional on a quantum algebra can be interpreted in terms of the index of a super derivation on a projection of the algebra.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Quantum Computing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [C1]
    Connes, A.: Noncommutative differential geometry. Publ. Math. IHES62, 257–360 (1985)Google Scholar
  2. [C2]
    Connes, A.: Entire cyclic cohomology of banach algebras and characters ofθ-summable Fredholm modules. K-Theory1, 519–548 (1988)Google Scholar
  3. [JLO1]
    Jaffe, A., Lesniewski, A., Osterwalder, K.: QuantumK-theory. I. The Chern character. Commun. Math. Phys.18, 1–14 (1988)Google Scholar
  4. [JLO2]
    Jaffe, A., Lesniewski, A., Osterwalder, K.: On super-KMS functionals and entire cyclic cohomology. K-Theory (to appear)Google Scholar
  5. [JLW]
    Jaffe, A., Lesniewski, A., Wisniowski, M.: Deformation of super-KMS functionals. Commun. Math. Phys.121, 527–540 (1989)Google Scholar
  6. [K]
    Kastler, D.: Cyclic cocyles from graded KMS functionals. Commun. Math. Phys.121, 345–350 (1989)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Arthur Jaffe
    • 1
  • Andrzej Lesniewski
    • 1
  1. 1.Harvard UniversityCambridgeUSA

Personalised recommendations